Deakin University
Browse

File(s) not publicly available

Rank functions of closure spaces of finite rank

journal contribution
posted on 2023-02-03, 03:57 authored by Lynn BattenLynn Batten
Rank functions of closure spaces of finite rank

History

Journal

Discrete Mathematics

Volume

49

Pagination

113-116

ISSN

0012-365X

Language

en

Publication classification

C1.1 Refereed article in a scholarly journal

Issue

2

Publisher

Elsevier BV

Usage metrics

    Research Publications

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC